HAUSDORFF DIMENSION AND PROJECTIONS RELATED TO INTERSECTIONS

Show full item record



Permalink

http://hdl.handle.net/10138/340609

Citation

Mattila , P 2022 , ' HAUSDORFF DIMENSION AND PROJECTIONS RELATED TO INTERSECTIONS ' , Publicacions matemàtiques , vol. 66 , no. 1 , pp. 305-323 . https://doi.org/10.5565/PUBLMAT6612212

Title: HAUSDORFF DIMENSION AND PROJECTIONS RELATED TO INTERSECTIONS
Author: Mattila, Pertti
Contributor organization: Department of Mathematics and Statistics
Date: 2022
Language: eng
Number of pages: 19
Belongs to series: Publicacions matemàtiques
ISSN: 0214-1493
DOI: https://doi.org/10.5565/PUBLMAT6612212
URI: http://hdl.handle.net/10138/340609
Abstract: For S-g(x, y) = x-g(y), x, y is an element of R-n, g is an element of O(n), we investigate the Lebesgue measure and Hausdorff dimension of Sg(A) given the dimension of A, both for general Borel subsets of R-2n and for product sets.
Subject: 111 Mathematics
Hausdorff dimension
projection
intersection
Fourier transform
RESTRICTED FAMILIES
EXCEPTIONAL SET
CAPACITIES
AVERAGES
ENERGY
Peer reviewed: Yes
Rights: unspecified
Usage restriction: openAccess
Self-archived version: publishedVersion


Files in this item

Total number of downloads: Loading...

Files Size Format View
6612212_3_.pdf 361.0Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record